Hi Meeks, as a matter of fact I get them often. I don't do anything but let them pass but I agree they hurt like heck! I get them in my hands where my fingers will bend in some strange contortion (sp). I can push them back the way they should be and than let go and they go right back to looking deformed again.
It happens to my toes too. I can't say with absolute certainty but for me it seems like it happens more when I have to either take extra predisone or when I back off the predisone. It's been happening off and on for years and it always seems to center around the steroids.
I'm sorry you are hurting I hope you were able to get some rest.
Possible scleroderma. stage 4 COPD, Osteoporosis,osteoarthritis
Prednisone,plaquanil400mg,azythromyacin,vicodin 4x5mg,Evista60mg, Effexor 150mg,Xanax 1.0 x3,Singular,nitro spray, spirivia,aciphex,lasix,inderal,pot.chlor.,B12
I will never leave you nor forsake you!